# SDR SWIA200819562

- Difficulty date: April 24, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 28,578 hours, 41,557 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STRINGER 8 IS CRACKED INBOARD OF RIB 5.  REPAIRED STRINGER ON LEFT WING PER EMB 120 SRM 57-20-03 FIG 202.
